# SDR HALA2009100500450

- Difficulty date: October 5, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 27,026 hours, 5,106 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB -ON ENGINE START L ENG CONTROL EICAS MESSAGE.  BITE LT ENG PIMU IAW FIM 73-21-00 FIG 112 NO FAULTS.  PIMU RESET.  RAN LT ENG. NO FAULTS.  MSG DID NOT RETURN ON ENG RUN.
